# SDR 2008UALA02546

- Difficulty date: April 30, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 34,390 hours, 9,712 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT RIGHT SIDE FROM ROW 26 BACK ON WITH SWITCH ARMED, WENT OFF WITH SWITCH OFF.  REPLACED EMERGENCY LIGHT POWER SUPPLY FOR EEL LIGHTING PRECAUTIONARY.
